# SDR CA190430017

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,617 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Part time: 798 hours
- Component: Magneto, Champion
- Component part number: 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE RIVETS OBSERVED ON IMPULSE COUPLING DURING 100 HOUR (TC# 20190430017)
